# SDR COMA0560373

- Difficulty date: July 1, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 6,286 hours, 5,346 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL PRESSURE WARNING.  REPLACED OIL PRESSURE TRANSDUCER.
